logo AFST
Taux de croissance d'un subordinateur à double indice
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 561-578.
@article{AFST_1999_6_8_4_561_0,
     author = {Sandrine Lagaize},
     title = {Taux de croissance d'un subordinateur \`a double indice},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {561--578},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 8},
     number = {4},
     year = {1999},
     doi = {10.5802/afst.944},
     zbl = {0979.60036},
     mrnumber = {1815156},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.944/}
}
TY  - JOUR
TI  - Taux de croissance d'un subordinateur à double indice
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1999
DA  - 1999///
SP  - 561
EP  - 578
VL  - 6e s{\'e}rie, 8
IS  - 4
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.944/
UR  - https://zbmath.org/?q=an%3A0979.60036
UR  - https://www.ams.org/mathscinet-getitem?mr=1815156
UR  - https://doi.org/10.5802/afst.944
DO  - 10.5802/afst.944
LA  - fr
ID  - AFST_1999_6_8_4_561_0
ER  - 
%0 Journal Article
%T Taux de croissance d'un subordinateur à double indice
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1999
%P 561-578
%V 6e s{\'e}rie, 8
%N 4
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.944
%R 10.5802/afst.944
%G fr
%F AFST_1999_6_8_4_561_0
Sandrine Lagaize. Taux de croissance d'un subordinateur à double indice. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 561-578. doi : 10.5802/afst.944. https://afst.centre-mersenne.org/articles/10.5802/afst.944/

[1] Adler (R.J.), Monrad (D.), Scissors (R.H.) and Wilson (R.). - Représentations, decompositions and sample function continuity of random fields with indépendant increments. Stoc. Proc. and Applic. 15, 3-30 (1983). | MR: 694534 | Zbl: 0507.60043

[2] Adler (R.J.) et Feigin (P.D.). - On the cadlaguity of random measures. Ann. Proba. 12, 615-630 (1984). | MR: 735857 | Zbl: 0542.60050

[3] Bass (R.F.) and Pyke (R.). - The existence of set-indexed Lévy processes. Z. Wahrscheinlichkeitstheorie verw. Gebiete 66, 157-172 (1984). | MR: 749219 | Zbl: 0525.60079

[4] Bertoin (J.). - Lévy Processes. Cambridge University Press (1996). | MR: 1406564 | Zbl: 0861.60003

[5] Bertoin (J.). - Sample path behaviour in connection with generalized arcsine laws. Probab. Theorie Relat. Fields 103, 317-327 (1995). | MR: 1358080 | Zbl: 0832.60049

[6] Fristedt (B.E.). - Sample function behaviour of increasing processes with stationary independent increments. Pac. J. Math. 27, 21-33 (1967). | MR: 210190 | Zbl: 0189.50802

[7] Fristedt (B.E.). - Sample function of stochastic processes with stationary independent increments. Advances in Probability 3, 241-396. Dekker, New-York (1974). | MR: 400406 | Zbl: 0309.60047

[8] Fristedt (B.E.) and Pruitt (W.E.). - Lower functions for increasing random walks and subordinators. Z. Wahrscheinlichkeitstheorie verw. Gebiete 18, 167-182 (1971). | MR: 292163 | Zbl: 0197.44204

[9] Fristedt (B.E.) and Pruitt (W.E.). - Uniform lower functions of subordinators. Z. Wahrscheinlichkeitstheorie verw. Gebiete 24, 63-70 (1972). | MR: 329049 | Zbl: 0235.60073

[10] Lagaize (S.). - Hôlder exponent for a two-parameter Lévy process. A paraître dans Journal of Multivariate Analysis (1998). | MR: 1838688 | Zbl: 0988.60031

[11] Straf (M.L.). - Weak convergence of stochastic processes with several parameters. Proc. 6th Berkeley Symp. Math. Statist. Probab. 2, 187-222 (1972). | MR: 402847 | Zbl: 0255.60019

Cited by Sources: